# SDR UIEA200700263

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 94,356 hours, 19,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Cracked
- Location: Bs 1906
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS1906, LBL 99 HAS CROWN LUGS CRACKED.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER 747-200 SRM 53-10-05 FIG 1A AND 747-200 SRM 51-10-08.  ALSO, REF: ATLAS AIR XEO NR 53-071307.
